International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 12, Pages 607-635
On explicit reciprocity law over formal groups
Department of Mathematics and Statistics, Boston University, 02215, MA, USA
Received 16 January 2003
Copyright © 2004 Shaowei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a one-dimensional Lubin-Tate formal
group over . Colmez (1998) and Perrin-Riou (1994) proved an explicit reciprocity
law for tempered distributions over the formal group
. In this paper, the general explicit reciprocity
law over the formal group is proved.